Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An American Indian Model of the Universe

Benjamin Lee Whorf
International Journal of American Linguistics
Vol. 16, No. 2 (Apr., 1950), pp. 67-72
Stable URL: http://www.jstor.org/stable/1262850
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An American Indian Model of the Universe
Preview not available

Page Thumbnails

  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72